# SDR R61A201707050479

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 10,119 hours, 6,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR PNEUMATIC ASSEMBLY AT 0 PSI. R & R PAX ENTRY DOOR PNEUMATIC ASSEMBLY DIAPHRAGM IAW AMM 52-11-53. SERVICED TO 2200 PSI IAW AMM 52-11-51.
